Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

"The Fly": Newbie Serzone Patient question!

Posted by Ms. Macdonald on December 16, 1998, at 18:35:56

I have been prescribed Serzone for mild OCD and depression. I have just switched from 10 mg of Paxil (8 months positive results but horrid sexual side-effects) to 50 mg of Serzone a day (immediate multiple orgasmia is encouraging).However, there are some unsettling symptoms occuring. I sense that they are not just discontinuation of Paxil effects. Have any of you come across the following side-effect from SSRI's:When sitting/lying still I hear a "swish-swish" sound (only "swish-swish" never "swish-swish-swish"). To get the idea, rub your hands together twice beside your ear. This occurs in continuous though uneven cycles. I find that this is driving me crazy more than my obessiveness right now!!! Please help affirm I'm not "going crazy".





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ms. Macdonald thread:1609